# SDR AALA200800933

- Difficulty date: April 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 29H INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 29H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
